# SDR UPS204503

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON THE HORIZONTAL STABILIZER RIGHT HAND INBOARD CLOSURE WEB, INSIDE ACCESS HOLE 9223 AREA, FWD WEB UPPER END WHERE THE WEB ATTACHING BRACKET IS MOUNTED AND EXTENDING 16 INCHES FWD.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED NEW CLOSURE WEB IAW SRM.
